Alert archive / California / Wind Advisories in 2013
Wind Advisory 74, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 13, 2013, 5:19 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2013, 5:19 PM PST (01:19 UTC)
- Expired
- Nov 14, 2013, 3:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
934 WWUS76 KLOX 140119 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 519 PM PST WED NOV 13 2013 ...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS... .GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS THROUGH LATE TONIGHT. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED MAINLY FOR THE SANTA YNEZ RANGE...WITH GUSTS UP TO 40 MPH FOR THE SOUTH COAST. THE STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT. CAZ039-141100- /O.NEW.KLOX.WI.Y.0074.131114T0119Z-131114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 519 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...STRONGEST BELOW PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-141100- /O.NEW.KLOX.WI.Y.0074.131114T0119Z-131114T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 519 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING AROUND MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
3 follow-up statements
216 WWUS76 KLOX 140307 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 707 PM PST WED NOV 13 2013 ...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... .GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS...THE SANTA MONICA MOUNTAINS AND THE LOS ANGELES COUNTY COAST FROM MALIBU TO THE HOLLYWOOD HILLS THROUGH LATE TONIGHT. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED MAINLY FOR THE SANTA YNEZ RANGE AND THE SANTA MONICA MOUNTAINS...WITH GUSTS UP TO 40 MPH FOR COASTAL AREAS. THE STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT. CAZ046-141100- /O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 707 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON MULHOLLAND HIGHWAY AND ON HIGHWAY 27 THROUGH TOPANGA CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ041-141100- /O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 707 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH FROM MALIBU TO THE HOLLYWOOD HILLS. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 1 FROM MALIBU TO PACIFIC PALISADES AND ALONG INTERSTATE 405 THROUGH SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-141100- /O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 707 PM PST WED NOV 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...STRONGEST BELOW PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-141100- /O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 707 PM PST WED NOV 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING AROUND MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
590 WWUS76 KLOX 140319 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 718 PM PST WED NOV 13 2013 ...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... .GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS...THE SANTA MONICA MOUNTAINS AND THE LOS ANGELES COUNTY COAST FROM MALIBU TO THE HOLLYWOOD HILLS THROUGH LATE TONIGHT. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED MAINLY FOR THE SANTA YNEZ RANGE AND THE SANTA MONICA MOUNTAINS...WITH GUSTS UP TO 40 MPH FOR COASTAL AREAS. THE STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT. CAZ046-141100- /O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 718 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON MULHOLLAND HIGHWAY AND ON HIGHWAY 27 THROUGH TOPANGA CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ041-141100- /O.COR.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 718 PM PST WED NOV 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY FROM MALIBU TO THE HOLLYWOOD HILLS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH FROM MALIBU TO THE HOLLYWOOD HILLS. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 1 FROM MALIBU TO PACIFIC PALISADES AND ALONG INTERSTATE 405 THROUGH SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-141100- /O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 718 PM PST WED NOV 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...STRONGEST BELOW PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-141100- /O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 718 PM PST WED NOV 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING AROUND MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
593 WWUS76 KLOX 141105 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 305 AM PST THU NOV 14 2013 CAZ039-142045- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ /O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... ...CURRENT WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WINDS AND TIMING...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-142045- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ /O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... ...CURRENT WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ041-046-141215- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH...TOPANGA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE FALLEN TO BELOW ADVISORY LEVELS. LOCAL NORTH WINDS 15 TO 25 MPH WILL CONTINUE THROUGH THIS MORNING. $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:45 PM PST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 13, 3:45 PM PST, 1 hour 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 345 PM PST WED NOV 13 2013 ***UPDATE FOR NEW AVIATION DISCUSSION*** .SYNOPSIS... ANOTHER WARM DAY TODAY BUT A COOLING TREND WILL BEGIN TOMORROW AND AFTERNOON TEMPERATURES WILL BE DOWN TO BELOW NORMAL BY SATURDAY. THE MARINE LAYER WILL RETURN FRIDAY NIGHT AND THERE IS A SLIGHT CHANCE OF SHOWERS FOR LOS ANGELES COUNTY SATURDAY AND EARLY SUNDAY. && .SHORT TERM (TODAY-SAT)...A HOT DAY TODAY WITH SOME RECORDS BROKEN (THOUGH DOWNTOWN LA FELL SHORT OF ITS RECORD OF 96 IN 1933). OFFSHORE GRADIENTS EXPECTED TO WEAKEN THURSDAY AS A TROF APPROACHES NORTHERN CALIFORNIA. THE AIR MASS WILL BE COOLING AS WELL SO THIS MAKES FOR A TRICKY HIGH TEMPERATURE FORECAST FOR COAST/VALLEYS. MOST AREAS WILL GET OFF TO A QUICK START, PERHAPS BRIEFLY WARMER THAN TODAY, BUT THEN WARMING WILL CEASE MUCH EARLIER AS A SEA BREEZE DEVELOPS AND PUSHES INLAND. SO WHILE 9 AM TEMP TRENDS MAY BE UP IN SOME AREAS, 1 PM TEMPERATURE TRENDS WILL BE NOTICEABLY COOLER, ESPECIALLY CLOSER TO THE COAST, POSSIBLY AS MUCH AS 15 DEGREES IN SOME SPOTS. THE PREVIOUSLY MENTIONED TROF WILL BE THE FIRST OF TWO TO IMPACT OUR AREA THROUGH THE WEEKEND. THIS ONE WILL MOVE THROUGH FRIDAY AND THE MAIN IMPACT WILL BE FURTHER COOLING, AN INCREASE IN MARINE LYR CLOUDS FOR MAINLY LA COUNTY, AND A STRONG INCREASE IN NORTHWEST FLOW ACROSS MUCH OF THE AREA, THOUGH MOST NOTICEABLY FOR THE OFFSHORE WATERS, CENTRAL COAST, SRN SBA COUNTY, AND THE MTNS AND ANTELOPE VALLEY. THE SECOND TROF WILL MOVE THROUGH SATURDAY AND THERE ARE SOME MODEL DIFFERENCES WITH THIS ONE. THE GFS FAVORS A MORE INLAND TRAJECTORY WITH LESS COLD AIR DROPPING INTO CALIFORNIA WHILE THE NAM AND ECMWF ARE FURTHER WEST AND COLDER. ALL SOLUTIONS SUPPORT A DEEPENING MARINE LYR FOR LA COUNTY, FURTHER INCREASE IN NORTHWEST FLOW, AND A STRONG EDDY CIRCULATION POSSIBLY GENERATING SOME LIGHT PRECIP FOR SOUTHEASTERN LA COUNTY (ESPECIALLY THE SAN GABRIEL FOOTHILLS AND MTNS). HAVE KEPT IN SOME LOW POPS FOR THOSE AREAS. MAY NEED TO BOOST THEM IF COLDER/FARTHER WEST SOLUTIONS PAN OUT, THOUGH AT THIS POINT NOT EVEN COMPLETELY SOLD ON CLOUD COVERAGE DUE TO THE STRONG NORTHWEST FLOW DEVELOPING BEHIND THE FRIDAY TROF. THERE WILL LIKELY BE A SIGNIFICANT DECREASE IN CLOUD COVERAGE FROM ORANGE COUNTY/IE UP THROUGH SRN SBA COUNTY DUE TO THE LOW LVL SUBSIDENCE FROM THE NW WINDS BUT DIFFICULT TO PIN POINT WHERE EXACTLY THE CLOUDS WILL STOP. THE NAM ALSO HAS MORE MOISTURE MOVING INTO NRN SLO COUNTY SAT AFTERNOON AND WILL NEED TO FOLLOW THE MODELS CLOSELY TO SEE IF SOME SMALL POPS WILL BE NEEDED UP THERE AS THE FRONT MOVES THROUGH DURING THE DAY. ADVISORY LEVEL WEST WINDS POSSIBLE FOR THE ANTELOPE VALLEY AS ONSHORE GRADIENTS REALLY KICK IN. AND MAY ALSO NEED ADVISORIES FOR SRN SBA COUNTY FOR NORTHERLY WINDS THROUGH THE PASSES. DAYTIME HIGHS (CLOUDS OR NO CLOUDS) SHOULD TOP OUT IN THE 60S FOR MOST COAST/VALLEY LOCATIONS. .LONG TERM (SUN-WED)...SOME LINGERING CLOUDS/LIGHT PRECIP POSSIBLE FOR EASTERN LA COUNTY SUNDAY MORNING, OTHERWISE SKIES CLEARING OUT BEHIND THE TROF WITH DRIER NORTHWEST FLOW. MOST AREAS SHOULD SEE AT LEAST A FEW DEGREES OF WARMUP SUNDAY WITH MUCH LESS WIND. THE WARMING TREND TO CONTINUE THROUGH THE TUESDAY UNDER CLEAR SKIES. A LITTLE TROF PASSES TO THE NORTH TUE AND EARLY WEDNESDAY WILL HAVE LITTLE TO NO IMPACT LOCALLY OTHER THAN POSSIBLY STALLING THE WARMING TREND BRIEFLY. THE GFS SHOWS A STRENGTHENING RIDGE FOR THE END OF NEXT WEEK WITH SOME OFFSHORE FLOW, SUGGESTING ANOTHER SIGNIFICANT WARMUP NEXT THU/FRI, THOUGH THE ECMWF/GEM SOLUTIONS ARE WEAKER. NOT SEEING ANY MODELS SHOWING ANY RAIN OUTSIDE OF THE DEEP MARINE LYR DRIZZLE/LIGHT SHOWERS FOR ERN LA COUNTY THIS WEEKEND SO OUR DRY FALL AND VERY DRY 2013 WILL LIKELY CONTINUE AT LEAST FOR THE NEXT 10 DAYS OR SO. && .AVIATION...13/2345Z...HI CONFIDENCE IN 00Z TAF PACKAGE WITH VFR CONDITIONS EXPECTED AT ALL AIRFIELDS THRU THU. KLAX...HI CONFIDENCE IN 00Z TAF WITH VFR CONDITIONS EXPECTED THRU THU EVENING. KBUR...HI CONFIDENCE IN 00Z TAF WITH VFR CONDITIONS EXPECTED THRU THU AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). GALE WATCH (SEE LAXMWWLOX). && PUBLIC...MW AVIATION...SIRARD SYNOPSIS...KJ WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 13, 3:00 PM PST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST WED NOV 13 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-141400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 300 PM PST WED NOV 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT ELEVATED FIRE DANGER CONTINUES TODAY DUE TO THE COMBINATION OF OFFSHORE BREEZES...VERY LOW HUMIDITIES...AND RECORD BREAKING HEAT. ISOLATED CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY A WARM AND VERY DRY AIR MASS WILL CONTINUE ACROSS SOUTHERN CALIFORNIA ON THURSDAY...MAINTAINING ELEVATED FIRE DANGER. GALE FORCE WINDS WILL BE POSSIBLE ACROSS THE OUTER COASTAL WATERS THURSDAY AFTERNOON THROUGH FRIDAY EVENING...WITH GUSTS POTENTIALLY UP TO 40 KNOTS AT TIMES. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:29 AM PST | Gale Warning | LOX | 42 hr | |
| Nov 14, 3:05 AM PST | Wind Advisory | LOX | 24 hr | |
| Nov 14, 1:37 PM PST | Beach Hazards Statement | LOX | 45 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.